# SDR COMA9710244

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Pin
- Condition: Not Removed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RT MLG WOULD NOT RETRACT.  REMOVED DOWN LOCK SAFETY PIN FROM LANDING GEAR.
